# SDR CA981130014

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Nlg
- Part time: 7,382 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, GEAR UP SELECTION NOSE GEAR DID NOT RETRACT, WITH GEAR DISAGREE MESSAGE.  GEAR SELECTED DOWN, AND UP WITH SAME RESULT.  AIRCRAFT RETURNED.  NOSE GEAR HAD REMAINED LOCKED DOWN WITH DOORS OPEN.  NOSE GEAR SELECTOR VALVE REPLACED..  PART TC:  6,280.
